Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quasisymmetric structures on surfaces


Author: Kevin Wildrick
Journal: Trans. Amer. Math. Soc. 362 (2010), 623-659
MSC (2000): Primary 30C65
DOI: https://doi.org/10.1090/S0002-9947-09-04861-2
Published electronically: September 18, 2009
MathSciNet review: 2551500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a locally Ahlfors $ 2$-regular and locally linearly locally contractible metric surface is locally quasisymmetrically equivalent to the disk. We also discuss an application of this result to the problem of characterizing surfaces embedded in some Euclidean spaces that are locally bi-Lipschitz equivalent to a ball in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Kevin Wildrick
Affiliation: Department of Mathematics, University of Michigan, 530 Church Street, Ann Arbor, Michigan 48109-1043
Address at time of publication: Department of Mathematics and Statistics, University of Jyväskylä, PL 35 MaD, 40014 Jyväskylän yliopisto, Finland
Email: kewildri@jyu.fi

DOI: https://doi.org/10.1090/S0002-9947-09-04861-2
Received by editor(s): July 5, 2007
Published electronically: September 18, 2009
Additional Notes: The author was partially supported by NSF grants DMS 0244421, DMS 0456940, and DMS 0602191.
Dedicated: In memoriam: Juha Heinonen (1960 - 2007)
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.